MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2777
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/17/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that guide wire tip detachment occurred.The target lesion was located in the left anterior descending artery.A 185 cm pt2 guidewire was used in a procedure.However, the tip of the wire broke off.The detached tip was stented over to secure it.No patient complications were reported.
 
Event or Problem Description
It was reported that guide wire tip detachment occurred.The target lesion was located in the left anterior descending artery.A 185cm pt2 guidewire was used in a procedure.However, the tip of the wire broke off.The detached tip was stented over to secure it.No patient complications were reported.It was further reported via a med watch report that while the wire was in the vessel that it folded back on itself.Post stenting, physician tried to pulled the wire out but the end of the wire became lodged in the stent strut.The physician tried to used multiple devices to get the wire but was not able to.The wire was able to be pulled back partially and straightened out.But in the attempt to get it unstuck the distal end of the wire broke off.The patient was left with a small portion of the wire in her stent struts.
 
Additional Manufacturer Narrative
Patient weight, race, ethnicity and initial reporter updated via user/facility medwatch# (b)(4).

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8650270
Report Number2134265-2019-05968
Device Sequence Number16689918
Product Code DQX
UDI-Device Identifier08714729471219
UDI-Public08714729471219
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2021
Device Model Number2777
Device Catalogue Number2777
Device Lot Number0023462601
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/17/2019
Supplement Date Received by Manufacturer07/15/2019
Initial Report FDA Received Date05/29/2019
Supplement Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight76